# SDR SWAA2022030134576

- Difficulty date: December 22, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW HOLE ELONGATED & MATERIAL SHOWING ON R/H WING L/E PANEL #621QB / REPAIRED ELONGATED HOLE & MATERIAL SHOWING ON R/H WING L/E PANEL 621QB I.A.W 737 SRM 57-41-01-2R-1 TABLE 202 250 DEGREES FAHRENHEIT CURE PER 737 SRM 51-70-05-2R-8; DAMAGE WAS PAST ALLOWABLE LIMITS I.A.W 737 57-41-01-1A-1 PARA 1; 4C(5)
